# SDR TWAA9913507

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND A 16 INCH BY 7 INCH BY O.156 INCH DEEP DENT IN A PREVIOUS REPAIR AT STA 1303 TO 1310, BETWEEN LONGERON 25R AND 23R.  FOUND NO CRACKS PER PART 6, 51-00-03.  REPAIRED PER SRM 53-04 SHEET 5 FIG 12B.
